Klaudiusz Wojcik
Klaudiusz Wojcik
Підтверджена електронна адреса в uj.edu.pl
Назва
Посилання
Посилання
Рік
A geometric method for detecting chaotic dynamics
R Srzednicki, K Wójcik
Journal of Differential Equations 135 (1), 66-82, 1997
1041997
Isolating segments, fixed point index, and symbolic dynamics
K Wójcik, P Zgliczyński
Journal of Differential Equations 161 (2), 245-288, 2000
572000
Fixed point results based on the Ważewski method
R Srzednicki, K Wójcik, P Zgliczyśki
Handbook of Topological Fixed Point Theory, 905-943, 2005
512005
Isolating segments and symbolic dynamics
K Wójcik
Nonlinear Analysis TMA 33 (6), 575-591, 1998
241998
On detecting periodic solutions and chaos in the time periodically forced ODEs
K Wójcik
Nonlinear analysis 45 (1), 19-27, 2001
132001
Complicated dynamics in nonautonomous ODEs.
L Pienia̧żek, K Wójcik
Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Universitatis Iagellonicae …, 2003
122003
On existence of infinitely many homoclinic solutions
K Wójcik, P Zgliczyński
Monatshefte für Mathematik 130 (2), 155-160, 2000
122000
On some nonautonomous chaotic system on the plane
K Wójcik
International Journal of Bifurcation and Chaos 9 (09), 1853-1858, 1999
121999
Discrete version of a geometric method for detecting chaotic dynamics
M Mrozek, K Wójcik
Topology and its Applications 152 (1-2), 70-82, 2005
112005
Isolating segments, fixed point index, and symbolic dynamics: III. Applications
K Wójcik, P Zgliczyński
Journal of Differential Equations 183 (1), 262-278, 2002
112002
Periodic segment implies infinitely many periodic solutions
W Marzantowicz, K Wójcik
Proceedings of the American Mathematical Society 135 (8), 2637-2647, 2007
92007
Lefschetz sequences and detecting periodic points
A Gierzkiewicz, K Wójcik
Discrete & Continuous Dynamical Systems-A 32 (1), 81, 2012
82012
Isolating Segments, Fixed Point Index, and Symbolic Dynamics II. Homoclinic Solutions
K Wójcik, P Zgliczyński
Journal of Differential Equations 172 (1), 189-211, 2001
82001
On the discrete Conley index in the invariant subspace
A Szymczak, K Wójcik, P Zgliczyński
Topology and its Applications 87 (2), 105-115, 1998
81998
Topological horseshoes and delay differential equations
K Wójcik, P Zgliczyński
Discrete & Continuous Dynamical Systems-A 12 (5), 827, 2005
72005
Chaos in some planar nonautonomous polynomial differential equation
K Wójcik
Annales Polonici Mathematici 73 (2), 159-168, 2000
72000
Conley index and permanence in dynamical systems
K Wójcik
Topological Methods in Nonlinear Analysis 12 (1), 153-158, 1998
61998
An attraction result and an index theorem for continuous flows on
K Wójcik
Annales Polonici Mathematici 65, 203-211, 1997
61997
Binomial Transform and Dold Sequences.
K Wójcik
J. Integer Seq. 18 (1), 15.1.1, 2015
52015
On the Conley index in the invariant manifolds
K Wójcik
Nonlinear Analysis: Theory, Methods & Applications 74 (17), 6342-6347, 2011
52011
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20